Hi all, I had PT 3 weeks ago and so far have felt reasonably ok apart from post op' pain etc. The last few days though I have been feeling extremely tired, hot at night, my joints and leg muscles ache so badly I am having difficulty sleeping. Other muscles and joints ache,(my fingers actually hurt to type this!!), and I have a exzema-type rash on my hands. (which I have had before and put steroid cream on) and I just generally feel rough. I know it is still 'early days' post 'op but I was feeling better last week than now.
Could any of these symptoms be related to Hypo/hyper? What should I do about them.. I am back to taking pain killers again just to get me to sleep when I had not any at all after the first week out of hospital.
Any comments/suggestions i would be grateful.
Hope you are all doing ok out there? It has been a beautiful Bank Holiday Monday here in the South of England and I had ALL the kids home plus various boy/girl friends! Busy, busy day, so am not happy about feeling this worn out and exhausted.
Hi there- You are arent on any medsright? This could be why. My dr told me that after my TT that I would have about a good 7-10 days with my normal hormones floating around. After that he said will go HYPO. I was on my meds one week after my TT, but I started to feel the HYPO kicking in!
No I am not on any meds at all and waiting for follow up appt in next couple of weeks. My TSH level was 2,49 as of a 10 days a go, (which was about 2 weeks post op'). The doc was very happy with that and seemed to think that the remaining half of thyroid was working ok. So why do I feel so bad? Have had another poor night sleep and joints and muscles still very sore. Hands are worse. Very hard to type!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.